Alert archive / New York / Small Craft Advisories in 2009

Small Craft Advisory 44, NWS Buffalo, NY

July 11, 2009

NWS Buffalo, NY issued this small craft advisory at Jul 11, 2009, 3:48 PM EDT. It took effect at Jul 12, 2009, 3:00 AM EDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Jul 11, 2009, 3:48 PM EDT (19:48 UTC)
In effect from
Jul 12, 2009, 3:00 AM EDT
Expired
Jul 12, 2009, 9:53 AM EDT
In force
7 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

361 
WHUS71 KBUF 111948
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
348 PM EDT SAT JUL 11 2009


LOZ043>045-120400-
/O.NEW.KBUF.SC.Y.0044.090712T0700Z-090712T1600Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
348 PM EDT SAT JUL 11 2009

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO NOON EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO NOON EDT SUNDAY. 

WINDS AND WAVES OVER THE THE SOUTHEAST PORTION OF LAKE ONTARIO
WILL INCREASE BEHIND A COLD FRONT TONIGHT. EXPECT WAVES ABOVE
ABOUT 4 FEET WITH SUSTAINED WINDS NEAR 20 KNOTS. THESE CONDITIONS
WILL SUBSIDE SUNDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ZAFF
3 follow-up statements
578 
WHUS71 KBUF 120543
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
143 AM EDT SUN JUL 12 2009

LOZ043>045-121345-
/O.CON.KBUF.SC.Y.0044.090712T0700Z-090712T1600Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
143 AM EDT SUN JUL 12 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY. 

WINDS AND WAVES OVER THE THE SOUTHEAST PORTION OF LAKE ONTARIO
WILL INCREASE BEHIND A COLD FRONT TONIGHT. EXPECT WAVES ABOVE
ABOUT 4 FEET WITH SUSTAINED WINDS NEAR 20 KNOTS. THESE CONDITIONS
WILL SUBSIDE SUNDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HITCHCOCK
651 
WHUS71 KBUF 120742
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
342 AM EDT SUN JUL 12 2009

LOZ043>045-121600-
/O.CON.KBUF.SC.Y.0044.000000T0000Z-090712T1600Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
342 AM EDT SUN JUL 12 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY.

MODERATE WEST NORTHWEST WINDS WILL CONTINUE THROUGH THE MORNING
HOURS WITH 3 TO 5 FOOT WAVES ALONG THE EAST AND SOUTHEAST SHORE OF
LAKE ONTARIO FROM ABOUT HAMLIN BEACH TO THE EAST END OF THE LAKE.
THE WINDS AND WAVES ARE EXPECTED TO SUBSIDE THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HITCHCOCK
599 
WHUS71 KBUF 121353
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
953 AM EDT SUN JUL 12 2009

LOZ043>045-121500-
/O.CAN.KBUF.SC.Y.0044.000000T0000Z-090712T1600Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
953 AM EDT SUN JUL 12 2009

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND WAVES HAVE DROPPED TO BELOW SMALL CRAFT CRITERIA...AND
WILL CONTINUE TO SUBSIDE THE REMAINDER OF THE DAY. THEREFORE...THE
ADVISORY HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Jul 11, 3:33 PM EDT, 15 minutes earlier.

Area forecast discussion, Jul 11, 3:33 PM EDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
333 PM EDT SAT JUL 11 2009

.SYNOPSIS...
HIGH PRESSURE WILL BRING A PERIOD OF QUIET WEATHER...WITH NO RAIN
EXPECTED THROUGH THE FIRST HALF OF THE WORK WEEK.  THE NEXT PERIOD
OF UNSETTLED WEATHER WILL ARRIVE ON WEDNESDAY AFTERNOON.

&&

.NEAR TERM /THROUGH SUNDAY/...
LINE OF CONVECTION ASSOCIATED WITH PRE-FRONTAL TROUGH CURRENTLY
WORKING ACROSS EASTERN SECTIONS OF THE AREA. SCATTERED REPORTS OF
WIND DAMAGE AND FLOODING WITH SOME OF THE STRONGER CELLS EARLIER IN
THE DAY. SINCE ACTIVITY IS TENDING TO WEAKENING AND SHIFTING
EASTWARD...THE SEVERE THUNDERSTORM WATCH WHICH WAS ISSUED EARLIER
IN THE DAY WILL BE CANCELLED AROUND 4 PM.

FOR THE NEXT FEW HOURS...WE WILL BE MONITORING AIR MASS RECOVERY AND
THE POTENTIAL FOR NEW CONVECTIVE INITIATION. BREAKS IN LOWER TO MID
LEVEL CLOUD COVER WILL ALLOW FOR SOME HEATING THROUGH LATE
AFTERNOON BEHIND THE PRE-FRONTAL CONVECTION. SUNSHINE WILL HELP GIVE
TEMPERATURES A BOOST INTO THE MID TO UPPER 70S...ESPECIALLY GIVEN
MIXING AHEAD OF THE APPROACHING COLD FRONT CURRENTLY PUSHING THROUGH
LOWER MICHIGAN AND SOUTHERN ONTARIO. WE DO EXPECT SCATTERED
THUNDERSTORMS TO REDEVELOP WITH MIXED LAYER CAPE VALUES RECOVERING
TO AROUND 1000 J/KG. DRYING AT MID AND UPPER LEVELS WORKING INTO
THE AREA WILL LIKELY LIMIT SEVERE POTENTIAL...ALTHOUGH WITH
PRECIPITABLE WATER VALUES STILL RATHER HIGH THE THREAT EXISTS FOR
LOCALLY HEAVY RAINFALL.

ANY CONVECTION WHICH DEVELOPS THROUGH EARLY EVENING WILL DIMINISH
WITH LOSS OF HEATING LATER THIS EVENING. CLEARING WILL TAKE PLACE
THROUGH THE OVERNIGHT.

SURFACE RIDGE BUILDING ACROSS THE LOWER LAKES SUNDAY. THIS WILL
BRING PLENTY OF SUNSHINE WITH JUST A FEW SCATTERED DIURNAL CLOUDS
FORMING INLAND FROM THE LAKES WITH DAYTIME HEATING. TEMPERATURES
WILL DROP BELOW AVERAGE AGAIN WITH 850MB TEMPERATURESS PULLING BACK
TO AROUND PLUS 8C. THIS WILL SUPPORT HIGHS IN THE LOWER TO MID 70S
ON THE LAKE PLAINS...WITH SOME LOCATIONS IN THE HIGHER TERRAIN OF
THE SOUTHERN TIER AND EAST OF LAKE ONTARIO ONLY IN THE UPPER 60S.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
NORTHWEST FLOW WILL BE IN PLACE SUNDAY NIGHT WITH A RIDGE JUST SOUTH
AND WEST OF WESTERN NY.  SEVERAL EARLIER MODEL RUNS HINTED AT A
BRIEF SHOWER SUNDAY NIGHT.  LATEST GFS GUIDANCE KEEPS EVERYTHING DRY
WHILE THE NAM STILL HAS SPOTTY ACTIVITY AND THE 09Z SREF SIMILARLY
SHOWS ONLY A MODEL OR TWO WITH PRECIPITATION.  WITH A GENERALLY DRY
AIRMASS EXPECTED TO BE IN PLACE...WILL CONTINUE TO KEEP THE FORECAST
DRY DURING THIS TIME PERIOD.  QUIET WEATHER WILL THEN CONTINUE
THROUGH TUESDAY WITH WEAK HIGH PRESSURE CONTINUING WITH A DRY
NORTHWEST FLOW ALOFT.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
THE NEXT CONCERN WILL BE THE EVOLUTION OF THE UPPER LEVEL LOW
SPINNING FAIRLY QUIETLY OFF THE OREGON COAST THIS AFTERNOON.  THIS
FEATURE WILL EVENTUALLY OPEN UP AND WORK ITS WAY EASTWARD ACROSS THE
US/CANADIAN LINE AND INTO THE UPPER GREAT LAKES REGION ON
WEDNESDAY.  AT THE SURFACE...A SURFACE LOW WILL DEVELOP OVER THE MN
AREA BY WEDNESDAY...WITH A WARM FRONT APPROACHING WESTERN NY BY THE
END OF THE DAY.  UNSETTLED WEATHER WILL THEN BE EXPECTED IN THE WARM
SECTOR WEDNESDAY NIGHT AND WITH A WEAK COLD FRONT PASSAGE LATER
THURSDAY.  TYPICAL MODEL UNCERTAINTY IN THE LIGHTER SUMMER FLOW
MAKES TIMING THESE AND SUBSEQUENT FEATURES DIFFICULT...AND WILL
CONTINUE WITH A LOW CHANCE FOR CONVECTIVE ACTIVITY INTO THE WEEKEND.

&&

.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
LINE OF STRONG CONVECTION ALONG PRE-FRONTAL TROUGH PUSHING ACROSS
THE AREA THIS AFTERNOON. CONDITIONS DROPPING TO MVFR AND LOCALLY
IFR DURING THE CONVECTION. THERE IS A SLIGHT THREAT OF WIND GUSTS
EXCEEDING 50 KNOTS. CONDITIONS WILL IMPROVE TO VFR AFTER THE
CONVECTION MOVES THROUGH. SKIES WILL CLEAR TONIGHT. WET GROUNDS
WILL LEAD TO SOME LOCAL VISIBILITY RESTRICTIONS TONIGHT.

OUTLOOK...
SUNDAY THROUGH TUESDAY...VFR.
WEDNESDAY AND THURSDAY...VFR/MVFR. CHANCE OF SHOWERS/THUNDERSTORMS.

&&

.MARINE...
WINDS WILL VEER AROUND TO THE NORTHWEST TONIGHT IN THE WAKE A COLD
FRONT WHICH WILL PUSH THROUGH DURING THE EVENING HOURS.
POST-FRONTAL WINDS ARE EXPECTED ON LAKE ONTARIO WHERE WINDS/WAVES
SHOULD EXCEED SMALL CRAFT CRITERIA ALONG THE SOUTHEAST SHORE LATE
TONIGHT AND SUNDAY MORNING. QUIET MARINE WEATHER WILL THEN RETURN
AND LAST INTO WEDNESDAY.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 3 AM TO NOON EDT SUNDAY FOR
         LOZ043>045.

&&

SYNOPSIS...ZAFF
NEAR TERM...TMA
SHORT TERM...ZAFF
LONG TERM...ZAFF
AVIATION...TMA
MARINE...ZAFF
Hazardous weather outlook, Jul 11, 3:24 PM EDT, 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
324 PM EDT SAT JUL 11 2009

NYZ001>008-010>014-019>021-085-121500-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
324 PM EDT SAT JUL 11 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-121500-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
324 PM EDT SAT JUL 11 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

In the hours before

Special weather statement, Jul 11, 11:28 AM EDT, 4 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1128 AM EDT SAT JUL 11 2009

NYZ019-111800-
CHAUTAUQUA-
INCLUDING THE CITY OF...JAMESTOWN
1128 AM EDT SAT JUL 11 2009

...HEAVY RAIN EXPECTED FOR WESTERN PORTIONS OF CHAUTAUQUA COUNTY...
A PERIOD OF HEAVY RAIN IS EXPECTED FOR WESTERN PORTIONS OF
CHAUTAUQUA COUNTY BETWEEN 1130 AM AND 2 PM. EXPECT 1 TO 2 INCHES
OF RAIN DURING THIS PERIOD...WHICH HAS THE POTENTIAL TO CAUSE
LOCAL PONDING OF ROADWAYS AND REDUCED VISIBILITIES. THE HEAVIEST
RAIN WILL BE ALONG THE LAKE ERIE SHORELINE FROM RIPLEY TO FREDONIA.

ZAFF
Local storm report, Jul 11, 1:46 PM EDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
146 PM EDT SAT JUL 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1154 AM     FLASH FLOOD      PERRYSBURG              42.46N 79.00W
07/11/2009                   CATTARAUGUS        NY   LAW ENFORCEMENT

            ROADS FLOODED

1155 AM     TSTM WND DMG     SILVER CREEK            42.54N 79.17W
07/11/2009                   CHAUTAUQUA         NY   LAW ENFORCEMENT

            TREES DOWN

1208 PM     FLASH FLOOD      COLLINS                 42.50N 78.92W
07/11/2009                   ERIE               NY   LAW ENFORCEMENT

            ROUTE 39 CLOSED DUE TO FLOODING

1224 PM     FLASH FLOOD      BUSTI                   42.04N 79.28W
07/11/2009                   CHAUTAUQUA         NY   LAW ENFORCEMENT

            TREES DOWN

1230 PM     TSTM WND DMG     3 ESE IVORY             42.05N 79.04W
07/11/2009                   CATTARAUGUS        NY   LAW ENFORCEMENT

            TREES DOWN

1239 PM     TSTM WND DMG     3 NW NAPOLI             42.23N 78.93W
07/11/2009                   CATTARAUGUS        NY   LAW ENFORCEMENT

            TREES DOWN

0107 PM     FLASH FLOOD      SALAMANCA               42.16N 78.72W
07/11/2009                   CATTARAUGUS        NY   LAW ENFORCEMENT

            FLOODED ROAD

&&

HIBBERT
Local storm report, Jul 11, 2:06 PM EDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BUFFALO NY
206 PM EDT SAT JUL 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1224 PM     TSTM WND DMG     BUSTI                   42.04N 79.28W
07/11/2009                   CHAUTAUQUA         NY   LAW ENFORCEMENT

            TREES DOWN

&&

HIBBERT
Special weather statement, Jul 11, 2:30 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
230 PM EDT SAT JUL 11 2009

NYZ005-006-111930-
CAYUGA NY-OSWEGO NY-
230 PM EDT SAT JUL 11 2009

...LINE OF STRONG THUNDERSTORMS MOVING ACROSS NORTHERN CAYUGA AND
OSWEGO COUNTIES...

* AT 228 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  A LINE OF STRONG THUNDERSTORMS PRODUCING VERY HEAVY RAIN AND
  FREQUENT CLOUD TO GROUND LIGHTNING. THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF CATO TO 9 MILES
  SOUTH OF WEEDSPORT...AND MOVING EAST AT 30 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  IRA AT 235 PM EDT...
  FULTON AT 250 PM EDT...
  PHOENIX AT 300 PM EDT...
  PALERMO AT 305 PM EDT...
  SAND RIDGE AT 310 PM EDT...
  CENTRAL SQUARE AT 315 PM EDT...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY

RSH

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 9:33 AM EDTSpecial Marine WarningBUF57 min
Jul 11, 9:39 AM EDTSpecial Marine WarningBUF81 min
Jul 11, 9:55 AM EDTSpecial Marine WarningBUF53 min
Jul 11, 10:11 AM EDTSevere Thunderstorm WarningBUFJefferson, Oswego53 min
Jul 11, 10:21 AM EDTSevere Thunderstorm WarningBUFCattaraugus, Chautauqua, Erie43 min
Jul 11, 10:58 AM EDTSpecial Marine WarningBUF79 min
Jul 11, 11:38 AM EDTSevere Thunderstorm WarningBUFCattaraugus, Chautauqua, Erie29 min
Jul 11, 11:47 AM EDTSevere Thunderstorm WarningBUFJefferson, Lewis58 min
Jul 11, 11:52 AM EDTFlash Flood WarningBUFCattaraugus, Chautauqua, Erie3 hr
Jul 11, 12:04 PM EDTSpecial Marine WarningBUF56 min
Jul 11, 12:15 PM EDTSevere Thunderstorm WarningBUFCattaraugus, Chautauqua, Erie45 min
Jul 11, 12:21 PM EDTAreal Flood AdvisoryBUFMonroe2 hr
Jul 11, 12:52 PM EDTSevere Thunderstorm WarningBUFCattaraugus38 min
Jul 11, 1:06 PM EDTSpecial Marine WarningBUF54 min
Jul 11, 1:32 PM EDTSevere Thunderstorm WarningBUFJefferson, Lewis, Oswego58 min
Jul 11, 6:23 PM EDTSpecial Marine WarningBUF40 min
Jul 11, 6:29 PM EDTAreal Flood AdvisoryBUFErie3 hr
Jul 11, 6:49 PM EDTSpecial Marine WarningBUF74 min
Jul 11, 7:02 PM EDTSevere Thunderstorm WarningBUFAllegany, Cattaraugus, Livingston43 min

Nearby

Small Craft Advisories in New York, 2009Every small craft advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.